Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest DireStraits

Red Marks Post Accutane. Do they heal quicker?

Guest DireStraits

Im wondering if theres anyone here that knows if your red marks heal quicker post accutane?

I'll be finishing in a couple of weeks and these red marks are really pissing me off.

Just so you know my cheeks are the main problem as well, i've tried bio oil, emu oil and vitamin e and they all just clog my pores.

Share this post


Link to post
Share on other sites

No they don't. I'm 3 and a half months post accutane and mine are still quite prominent.

I'm expecting/hoping for a big improvement in the next 4-6 weeks though.

Share this post


Link to post
Share on other sites

Yikes! If I put oil on my face I'm afraid it would undo all the good the accutane has done. Did you get the marks while on accutane or were they from before? My red marks are disappearing during my treatment, but it may be from my higher dosage (alternating 40 & 80mg/day).

Kelsey

Share this post


Link to post
Share on other sites

well what can I say! I took that stupid drug only for a few days, and 2 and a half months later my skin is still very fragile, with bunch of redmarks which I never had before after acne...it always disapear in a few days...Any advice?? Is this permanent..I mean this state of skin? my oil is back and my face is pretty oily, but healing...not so much...i was always a great healer...with no scars and stufff and now I have little indents, and my face never looked worse...and don't judge me becouse i stopped so early, i needed to..i started to develope keloids :S

Share this post


Link to post
Share on other sites
Guest DireStraits

For some reason at the age of around 18 i began getting red marks so i already had them before accutane. But since i kept getting pimples they wouldn't heal either.

Kinda sucks to hear they wont heal quicker post accutane....

Share this post


Link to post
Share on other sites
Kinda sucks to hear they wont heal quicker post accutane....

Actually they will, that's what my derm said. You shouldn't listen to some of the people here. :naughty:

Share this post


Link to post
Share on other sites
Kinda sucks to hear they wont heal quicker post accutane....

Actually they will, that's what my derm said. You shouldn't listen to some of the people here. :naughty:

Your derm is wrong. Accutane is in your system for a long time even after you finish. There's a reason you're not supposed to have any scar treatments done until you're at least 6 months post. Your skin is still extremely sensitive and very thin.

The severity of your acne has to be taken into account of course and the redder they are, the longer they'll be around.

Share this post


Link to post
Share on other sites
Kinda sucks to hear they wont heal quicker post accutane....

Actually they will, that's what my derm said. You shouldn't listen to some of the people here. :naughty:

Your derm is wrong. Accutane is in your system for a long time even after you finish. There's a reason you're not supposed to have any scar treatments done until you're at least 6 months post. Your skin is still extremely sensitive and very thin.

The severity of your acne has to be taken into account of course and the redder they are, the longer they'll be around.

yes and no. yes thats why you shouldnt have laser from about 6 months+ and no his derm is not wrong. he/she is a professional and knows more than you so dont claim he/she is wrong dr.flenders :rolleyes: . marks may or may not dissapear/fade - superficially, but the healing underneath the cutaneous tissue is where more time is required and where laser does its job.

Share this post


Link to post
Share on other sites
Guest DireStraits
Kinda sucks to hear they wont heal quicker post accutane....

Actually they will, that's what my derm said. You shouldn't listen to some of the people here. :naughty:

Your derm is wrong. Accutane is in your system for a long time even after you finish. There's a reason you're not supposed to have any scar treatments done until you're at least 6 months post. Your skin is still extremely sensitive and very thin.

The severity of your acne has to be taken into account of course and the redder they are, the longer they'll be around.

yes and no. yes thats why you shouldnt have laser from about 6 months+ and no his derm is not wrong. he/she is a professional and knows more than you so dont claim he/she is wrong dr.flenders :rolleyes: . marks may or may not dissapear/fade - superficially, but the healing underneath the cutaneous tissue is where more time is required and where laser does its job.

lol well im not getting lasers man no way..

This is just doing my head in really, cant have a conversation with some people without their eyes wondering over my red marks, srzly fkn annoying.

Share this post


Link to post
Share on other sites
Kinda sucks to hear they wont heal quicker post accutane....

Actually they will, that's what my derm said. You shouldn't listen to some of the people here. :naughty:

Your derm is wrong. Accutane is in your system for a long time even after you finish. There's a reason you're not supposed to have any scar treatments done until you're at least 6 months post. Your skin is still extremely sensitive and very thin.

The severity of your acne has to be taken into account of course and the redder they are, the longer they'll be around.

yes and no. yes thats why you shouldnt have laser from about 6 months+ and no his derm is not wrong. he/she is a professional and knows more than you so dont claim he/she is wrong dr.flenders :rolleyes: . marks may or may not dissapear/fade - superficially, but the healing underneath the cutaneous tissue is where more time is required and where laser does its job.

lol well im not getting lasers man no way..

This is just doing my head in really, cant have a conversation with some people without their eyes wondering over my red marks, srzly fkn annoying.

dire straits if i were talking to you i would look you straight in the eye and hold it there :) screw em i say, and screw lasers i'm in your boat. i reckon i'll consider it in like a year or so if i still have some. but i tell you something, my friend brenton had acne, used accutane, got rid of his acne, had scars, a year passed, still has some scars.. but they ARE fading and he is a total babe anyway and everyone thinks so.. like PHWOAR babe who is that guy and where do i get in line. haha so there you go my friends.. time DOES heal some wounds. if you looked at him now you wouldn't even notice those scars and his acne was pretty violent.

theres hope.. heres to looking you in the eye :D

j x

Share this post


Link to post
Share on other sites
Guest DireStraits
dire straits if i were talking to you i would look you straight in the eye and hold it there :) screw em i say, and screw lasers i'm in your boat. i reckon i'll consider it in like a year or so if i still have some. but i tell you something, my friend brenton had acne, used accutane, got rid of his acne, had scars, a year passed, still has some scars.. but they ARE fading and he is a total babe anyway and everyone thinks so.. like PHWOAR babe who is that guy and where do i get in line. haha so there you go my friends.. time DOES heal some wounds. if you looked at him now you wouldn't even notice those scars and his acne was pretty violent.

theres hope.. heres to looking you in the eye :D

j x

Ohhh thanks Jen

:D

That really has brought a smile to me. LoL nice story btw.

Im gonna just try and not worry about them for now...well at least ill bring it up next time i see my derm.

thanks for the replies!

Share this post


Link to post
Share on other sites

Hey, I'm in the same boat, I've got maybe a month or 2 to go of my treatment and I'm already counting the days until I can get chemical peels again to get rid of these red marks.

Share this post


Link to post
Share on other sites

Accutane or not, post red marks takes months to subside (sometimes more than 8 months to a year). But if you can't wait that long, then there are laser treatments out there to speed up the fading of post inflammation hyperpigmentation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×